Skin Reactions Secondary to Anticancer Agents - European Medical Journal
×

Browse

Skin Reactions Secondary to Anticancer Agents

| Dermatology Download as | PDF
Authors:
Gabriella Fabbrocini,1 Rosanna Izzo,2 Luigia Panariello,3 Giuseppe Monfrecola4
Disclosure:

No potential conflict of interest.

Received:
17.09.13
Accepted:
11.11.13
Citation
EMJ Dermatol. ;1[1]:38-43.

Each article is made available under the terms of the Creative Commons Attribution-Non Commercial 4.0 License.

Abstract

In recent decades, new chemotherapeutic agents have been introduced in cancer therapy. The skin is often the target for the toxicity of these drugs. Skin side-effects may decrease the compliance and the quality of life of these patients. To cure and to prevent these side-effects dermatologists can cooperate with oncologists. In this paper we propose a brief review of the main toxic skin events caused by chemotherapeutic agents, in particular linked to the epidermal growth factor receptor (EGF-R) inhibitor.

Please view the full content in the PDF above.